By Topic

A fast algorithm for determining the minimal polynomial where of a sequence with period 2pn over GF (q)

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Shimin Wei ; Dept. of Comput. Sci. & Technique, Peking Univ., Beijing, China ; Guozhen Xiao ; Zhong Chen

A fast algorithm is presented for determining the linear complexity and the minimal polynomial of a sequence with period 2pn over GF (q), where p and q are odd prime, and q is a primitive root (mod p2). The algorithm uses the fact that in this case the factorization of x2p(n)-1 is especially simple.

Published in:

IEEE Transactions on Information Theory  (Volume:48 ,  Issue: 10 )